Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 8, Issue 6

Issues

Subgroup growth of Baumslag–Solitar groups

Efraim Gelman
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.801

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18


Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 801–806, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.801.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
V. A. Churkin and F. A. Dudkin
Journal of Mathematical Sciences, 2012, Volume 186, Number 3, Page 387
[3]
O. Bogopolski
Communications in Algebra, 2012, Volume 40, Number 7, Page 2494
[4]
J. O. Button
Journal of Group Theory, 2008, Volume 11, Number 6
[5]
F. A. Dudkin
Algebra and Logic, 2010, Volume 49, Number 3, Page 221

Comments (0)

Please log in or register to comment.
Log in